# SDR SWAA2022012608696

- Difficulty date: May 24, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOPSILL BS 963-982 WL 208 RBL 53. / REMOVED AND REPLACE AFT SERVICE DOOR MOPSILL AT BS 897 TO 1006 WL 208 RBL 53. IAW SRM 51-40-02-0G-0. AND DWG. 147A8540.
